MathSciNet Relay Station
MathSciNet bibliographic data
MR275466 (43 #1220) 57.36
Lawson, H. Blaine, Jr. Codimension-one foliations of spheres. Bull. Amer. Math. Soc. 77 1971 437–438.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement